# SDR MASA200700767

- Difficulty date: November 2, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 15,928 hours, 17,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1034 HNL - LT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED.
